# SDR UALA2013042402853

- Difficulty date: April 23, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,672 hours, 27,539 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT IN FRONT OF FWD FA CLOSET WITH ORANGE STRIP COVERING.  SHOULD BE WHITE.  REMOVED ORANGE COVERING.  CHECKED GOOD.
